# SDR USAA2011080100036

- Difficulty date: June 30, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 33,802 hours, 18,744 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620300
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACKED SEGMENT ANGLE ON EMERGENCY EXIT HATCH DOOR 844 BETWEEN FR40 & FR41 & BETWEEN S13R & S20R.  REPAIRED SEGMENT ANGLE ON EMERGENCY EXIT HATCH DOOR 844 IAW EO 5210Y225.
